# SDR AALA20100305TUL02

- Difficulty date: March 5, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 61,308 hours, 22,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5.5 X 3 INCH DENT IN NUMBER 2 SLAT TRAILING EDGE WEDGE 18 INCHES FROM THE OUTBOARD END.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 51-70-10-2R4.
